# SDR FDEA200903170937

- Difficulty date: March 17, 2009
- Submitted: March 17, 2009
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11F
- Aircraft serial: 48490
- Aircraft time: 58,259 hours, 10,975 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: AFA71321
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND DURING HFEC OPEN HOLE INSPECTION ON DIAMETER 0.460 INCH HOLE AT MAIN CARGO DOOR LOWER JAMB NR 7 SUPPORT FITTING AT HOLES A, B, C AND D.  SUPPORT FITTING REMOVED AND REPLACED AS PER SRM 51-31-01 VOLUME II REVISION 40. REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REVISION 107.
